# SDR IPXA2024012319999

- Difficulty date: January 18, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A53980389204
- Condition: Cracked
- Location: Frms 67-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT AT FRAME 75-76 HAS A CRACKED ON WEB ON R/H SIDE INSTALLED NEW SHEER WEB AT FRAME 67 TO FRAME 77 R/H IAW SRM 51-40-21 (P/N HL18PB6-3).
